# SDR 96ZZZM951

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841TA
- Make and model: Doug DC-6B
- Aircraft serial: 44891
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 540
- Part time: 41,260 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN BULGED, FS 540 LEFT LONGERON 18 TO 19.  REWORKED, IAW SRM 12-56.
